# SDR FDEA201703020735

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 41,552 hours, 21,916 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2557158800000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 161GF IN AFT CARGO BAY, METAL PLATE DELAMINATED AND COMPOSITE CRUSHED. FABRICATED A NEW FLOOR PANEL IAW SRZ 25-005.  MAJOR REPAIR.
